Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Shaking in lower arms and legs, sweating, nausea. Symptoms due to anxiety?

i have been having anxiety attacks - but the past couple days my lower arms & legs have been shaking & are weak, & i ve been sweating & nauseated. It s getting worse every day. I m due to go for estrogen , thyroid , & diabetes tests in 2 weeks but I can hardly function. Can simply anxiety cause all this or should I be more concerned?
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand that you have been going through a lot of stress and anxiety lately. It is not unusual to have symptoms of anxiety attacks or panic attacks with your limbs becoming tremulous and weak, sweating and having a feeling of nausea or even vomiting and throwing up. If it is getting worse every day you need to see and consult a psychiatrist. It could easily be any other condition, and you have your lab word due in about 2 weeks to find out. However, you psychiatrist's appointment is urgent and necessary. Please do not delay.

I hope this helps. Take care and have a good day !
Answered: Fri, 15 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor